# SDR 05FDEA01640

- Difficulty date: June 22, 2005
- Submitted: June 22, 2005
- Operation: Air carrier
- Aircraft: N447FE
- Make and model: Airbus A310-222
- Aircraft serial: 251
- Aircraft time: 38,055 hours, 26,993 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Inoperative
- Location: Airspeed
- Stage of operation: TO
- How discovered: O
- Nature of condition: S
- Precautionary procedure: C

## Discrepancy

ON T/O ROLL RW 36R AT TUL NOTED NO AIRSPEED INDICATION ON CAPTS PFD REJECTED TO BELOW 80 KTS.  BLEW OUT CAPTS PITOT TUBE CHECKED GOOD WITH PITOT  STATIC TESTER.
